# SDR BAQA081591

- Difficulty date: December 6, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 4,820 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081043
- Part serial: 95088
- Condition: Failed
- Location: Engine
- Part time: 169 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELIEVE INTERNAL MALFUNCTION.  BRUSHES LOOK GOOD.  NO GENERATION.  THIS STARTER GENERATOR WAS INSTALLED 7/1/02 AND ONLY HAS 168.5 HOURS.   REPLACED WITH SERVICEABLE UNIT.
